Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 340, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 9, 2023, 6:37 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2023, 6:37 PM CDT (23:37 UTC)
- Expired
- Sep 9, 2023, 7:00 PM CDT
- In force
- 23 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 147 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 6:49 PM CDT | TSTM WND GST 67 | 4 Wnw Maywood, NE | Measured on personal weather station. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 9, 2:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -436 J/kg
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
228
WUUS53 KLBF 092337
SVRLBF
NEC063-085-111-100000-
/O.NEW.KLBF.SV.W.0340.230909T2337Z-230910T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
637 PM CDT Sat Sep 9 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northwestern Frontier County in southwestern Nebraska...
South central Lincoln County in southwestern Nebraska...
Northeastern Hayes County in southwestern Nebraska...
* Until 700 PM CDT.
* At 636 PM CDT, a severe thunderstorm was located near Wellfleet, or
14 miles northwest of Curtis, moving south at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Wellfleet and Maywood.
This includes Highway 83 between mile markers 34 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4077 10090 4080 10067 4046 10054 4042 10089
TIME...MOT...LOC 2336Z 348DEG 20KT 4072 10077
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NMJ2 follow-up statements
169
WWUS53 KLBF 092345
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
645 PM CDT Sat Sep 9 2023
NEC063-085-111-100000-
/O.CON.KLBF.SV.W.0340.000000T0000Z-230910T0000Z/
Frontier NE-Lincoln NE-Hayes NE-
645 PM CDT Sat Sep 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN FRONTIER...SOUTH CENTRAL LINCOLN AND NORTHEASTERN
HAYES COUNTIES...
At 645 PM CDT, a severe thunderstorm was located near Wellfleet, or
12 miles west of Curtis, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wellfleet and Maywood.
This includes Highway 83 between mile markers 34 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.
&&
LAT...LON 4071 10090 4077 10066 4046 10054 4043 10080
4068 10090
TIME...MOT...LOC 2345Z 334DEG 22KT 4067 10075
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NMJ439
WWUS53 KLBF 092356
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
656 PM CDT Sat Sep 9 2023
NEC063-085-111-100005-
/O.EXP.KLBF.SV.W.0340.000000T0000Z-230910T0000Z/
Frontier NE-Lincoln NE-Hayes NE-
656 PM CDT Sat Sep 9 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRONTIER...SOUTH
CENTRAL LINCOLN AND NORTHEASTERN HAYES COUNTIES WILL EXPIRE AT 700 PM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Hayes and southwest Frontier Counties until 745 PM CDT.
LAT...LON 4071 10090 4077 10066 4046 10054 4043 10080
4068 10090
TIME...MOT...LOC 2355Z 348DEG 20KT 4062 10074
$$
NMJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:29 PM CDT, 8 minutes earlier.
Area forecast discussion, Sep 9, 6:29 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service North Platte NE 629 PM CDT Sat Sep 9 2023 ...AVIATION UPDATE... .SYNOPSIS... Issued at 254 PM CDT Sat Sep 9 2023 Key Messages: - Increasing chances of rain and thunderstorms through late tonight with some strong to severe thunderstorms possible capable of large hail, damaging wind gusts, and locally heavy rain. - Decreasing rain and thunderstorm Sunday afternoon into Monday,with much cooler temperatures for the first half of next week. - Temperatures rebound for the late week, returning to more seasonable values. && .SHORT TERM...(This evening through Sunday night) Issued at 254 PM CDT Sat Sep 9 2023 This Afternoon/Tonight...isolated showers and thunderstorms have been prevalent through the morning and early this afternoon across portions of central and north central Nebraska. These are being driven by the arrival of a strong cold front from the north, encountering a moderately humid and unstable airmass across much of western and central Nebraska on the nose of a narrow instability gradient. Aloft, enhanced h5 flow overtop southerly low-level flow is leading to a moderately sheared environment with 0-6km BWD values of 30-40 knots. Latest 19z obs places the surface boundary near a line from immediately south of ONL to immediately north of OGA. With this southwest to northeast orientation of the boundary and orthogonal shear vectors, expecting largely isolated convection this afternoon. Forecast soundings show deep inverted-v profiles largely due to dew point depressions nearing 30 degF. Steep mid-level lapse rates will continue to advect in from the west and this will factor into MLCAPE values hovering in the 1500-2000 j/kg range through early this evening. Expectations going forward are for additional thunderstorm activity to develop through early this evening as the capping inversion weakens over time. Though DCAPE values in excess of 1000 j/kg will support a damaging wind threat the main concern will be large hail, perhaps exceeding golf ball size. This is due to effective shear supporting multicell and perhaps brief supercellular storm modes, strong mid-level shear with 2-7km BWD values exceeding 35 knots, and SHIP values from forecast soundings exceeding 1.0. As storms merge and grow upscale in part from a growing cold pool, expect the threat to transition to largely gusty winds. Given weak 0- 2km shear and LCLs exceeding 2000 meters AGL, believe the tornado threat to be fairly low. That said, should a storm manage to latch onto the boundary, a non-zero tornado threat will be present. CAMs have been poor to handle ongoing convection early today, but believe evolution of afternoon and evening activity they suggest is the likely scenario...initial development early this afternoon gradually increasing in coverage with a slight southeasterly track. Believe storms will lose strength this evening as capping increases. Some locally heavy rain is possible Most activity should exit to the south and east by Midnight tonight. Attention will then turn to activity moving off the higher terrain of Wyoming and southwest South Dakota. Latest HRRR suggests multiple discrete storms working in after Midnight into the western Sandhills. Believe this activity will be weakening with time again due to increasing capping with time. Though mid-level lapse rates may remain favorable so cannot rule out a couple hail reports in the early morning hours. Sunday/Sunday Night...surface cold front will continue to shift south through the area, settling near an Imperial to Ord line. Modest southerly flow ahead of this feature will continue to usher in theta-e rich air into the convergent zone. This will help bolster increased coverage of rain and thunderstorms for our southern zones early in the day. Expecting renewed development to favor areas east of Highway 83 and generally south of Highway 2. Cannot completely rule out a few hail reports with steep mid-level lapse rates of 7-8 degC/km and 2-7km BWD values of 30+ knots. Recent HREF guidance is fairly muted with limited probabilities though this may be largely explained by low precision within individual members. With PWAT values hovering around 1.0" in the pre-convective environment, will need to monitor potential for some locally heavy rain. Limiting this concern though will be fairly progressive storm motion and limited training of storms. Further northwest, stronger mid-level convergence in association with an approaching shortwave disturbance will bring increased rain and thunderstorm probabilities in the post- frontal airmass. A few NWP solutions depict fairly heavy rainfall in raw QPF output, notably the NAM/Canadian solutions, so this potential will need to be monitored. Meanwhile, the ECMWF is not as bullish and the GFS even less so. Because of this, not overly confident that we see these rainfall amounts in our northern zones during this period. Drier air will begin to work in by the evening hours and this combined with decreasing lift will allow precipitation chances to wane in the evening. Surface high pressure will settle in during the overnight hours, allowing winds to go light and temperatures to fall into the low 50s and even the low 40s. .LONG TERM...(Monday through Saturday) Issued at 254 PM CDT Sat Sep 9 2023 Monday-Tuesday...expect the bulk of any precipitation to be out of the area by early Monday. The exception to this would be portions of the eastern Panhandle into southwest Nebraska. Dry air intrusion will continue to push PWAT values well below 0.75" for much of the area with considerable mid-level dry air overspreading the area by the afternoon. This will support gradually clearing skies from north to south. With h85 temperatures settling to around 10-12 degC, will see a much cooler day again with highs only slightly warmer than Sunday ranging in the 60s to low 70s. Large scale troughing across the Great Lakes will continue to shift east with mid-level heights filling in behind this feature. Resulting subsidence will keep the forecast dry for Tuesday with only modest increases in afternoon highs, creeping into the low to middle 70s. Wednesday and beyond...ridging across southwest Canada will begin to amplify during the late week. While this will slowly bleed east with increasing mid-level heights as well, the biggest local impact will come via amplified northwest flow aloft. Though no large-scale system is appearing on the horizon, a weak disturbance around the middle to latter half of the week may reintroduce some low-end PoPs to the forecast. Though the greatest upper-level dynamics looks to remain south of the forecast area, a trailing frontal boundary may be the main lifting mechanism locally. NBM and EPS/GEFS probabilities don't signal widespread wetting rain event, but details are murky at range so continue to monitor later forecasts for the latest. For now, have greatest PoPs inherited from the model blend Wednesday evening and again Thursday evening, but limited to < 30% either of the days. Ensembles also continue to highlight anomalously cool temperatures in the low and mid-levels. This likely explains the only modest warm-up for the latter half of the week as highs only manage to climb into the upper 70s to potentially the low 80s by Friday and the weekend. This should keep temperatures closer to seasonable norms and limit any threat for a return to well above normal values. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 629 PM CDT Sat Sep 9 2023 A few different aviation weather concerns exist through the forecast period, including thunderstorms, gusty winds, and low ceilings. Current (as of 10/00z) thunder activity slowly exits KLBF range, but gusty winds in the wake should wane after sunset. A new wave of precipitation is expected to exit the Black Hills and move into western Nebraska late tonight. Tempo visby reductions are likely with that activity, then a stratus deck builds in toward dawn. Most terminals should drop to MVFR by daybreak and could spend most of the daylight hours in it as well as scattered rain showers move through the area. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NMJ SHORT TERM...NMJ LONG TERM...NMJ AVIATION...Snively
Hazardous weather outlook, Sep 9, 3:17 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 317 PM CDT Sat Sep 9 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-102030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 317 PM CDT Sat Sep 9 2023 /217 PM MDT Sat Sep 9 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are likely this afternoon across portions of central and southwest Nebraska. Strong to severe thunderstorms are possible with large hail up to two inches in diameter and damaging wind gusts the main concerns. Areas at greatest risk of seeing these hazards are east of Highway 61 and south of Highway 2. Storms are expected to weaken by early evening with the threat for severe weather ending by late this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered rain and thunderstorms are likely Sunday across much of western and north central Nebraska. At this time, the threat for severe weather is low but locally heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but reports relayed to the NWS North Platte are appreciated.
In the hours before
Local storm report, Sep 9, 4:42 PM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
442 PM CDT Sat Sep 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM Hail 6 ENE Gandy 41.51N 100.36W
09/09/2023 E1.00 inch Logan NE Public
caller reports holes punched in outbuilding
roof. time estimated from radar.
&&Special weather statement, Sep 9, 5:01 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
501 PM CDT Sat Sep 9 2023
NEZ059-092230-
Lincoln NE-
501 PM CDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LINCOLN COUNTY
THROUGH 530 PM CDT...
At 500 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maxwell, or 10 miles east of North Platte, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Maxwell and Keith.
This includes Interstate 80 in Nebraska between mile markers 182 and
197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Nebraska.
&&
LAT...LON 4110 10068 4120 10063 4116 10031 4096 10044
TIME...MOT...LOC 2200Z 283DEG 21KT 4112 10056
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GomezLocal storm report, Sep 9, 5:37 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service North Platte NE
537 PM CDT Sat Sep 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 10 S North Platte 40.99N 100.77W
09/09/2023 M1.00 inch Lincoln NE NWS Employee
&&Local storm report, Sep 9, 5:43 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
543 PM CDT Sat Sep 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Hail 1 S Arnold 41.41N 100.19W
09/09/2023 E2.00 inch Custer NE Public
reports of vehicle damage in parking lot of
business. time estimated from radar.
&&Special weather statement, Sep 9, 5:58 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
558 PM CDT Sat Sep 9 2023
NEZ059-071-092345-
Frontier NE-Lincoln NE-
558 PM CDT Sat Sep 9 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FRONTIER AND EASTERN
LINCOLN COUNTIES THROUGH 645 PM CDT...
At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gothenburg to 8 miles south of Brady.
Movement was southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eustis and Vroman.
This includes Interstate 80 in Nebraska near mile marker 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Nebraska.
&&
LAT...LON 4086 10042 4097 10023 4071 10022 4070 10020
4070 9998 4067 9998 4062 10012
TIME...MOT...LOC 2258Z 323DEG 12KT 4098 10023 4090 10041
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Sep 9, 6:31 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
631 PM CDT Sat Sep 9 2023
NEZ059-070-071-100030-
Frontier NE-Hayes NE-Lincoln NE-
631 PM CDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT WESTERN FRONTIER...SOUTH CENTRAL
LINCOLN AND EASTERN HAYES COUNTIES THROUGH 730 PM CDT...
At 631 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wellfleet, or 15 miles northwest of Curtis, moving southeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wellfleet, Maywood, Quick, Marengo, Bluegill Haven Campground, Willow
View Campground, and Red Willow Reservoir State Recreation Area.
This includes Highway 83 between mile markers 27 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Nebraska.
&&
LAT...LON 4080 10093 4086 10069 4035 10035 4035 10089
TIME...MOT...LOC 2331Z 337DEG 25KT 4074 10078
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
NMJThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:21 PM CDT | Special Weather Statement | LBF | Sheridan | 54 min |
| Sep 8, 8:11 PM CDT | Special Weather Statement | LBF | Sheridan | 64 min |
| Sep 9, 9:55 AM CDT | Special Weather Statement | LBF | Keya Paha | 50 min |
| Sep 9, 10:35 AM CDT | Special Weather Statement | LBF | Brown | 40 min |
| Sep 9, 11:19 AM CDT | Special Weather Statement | LBF | Brown | 41 min |
| Sep 9, 1:27 PM CDT | Special Weather Statement | LBF | Blaine | 33 min |
| Sep 9, 1:29 PM CDT | Special Weather Statement | LBF | Rock | 31 min |
| Sep 9, 1:58 PM CDT | Special Weather Statement | LBF | Rock | 32 min |
| Sep 9, 2:00 PM CDT | Special Weather Statement | LBF | Blaine | 30 min |
| Sep 9, 2:22 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| Sep 9, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 26 min |
| Sep 9, 2:52 PM CDT | Special Weather Statement | LBF | Logan | 38 min |
| Sep 9, 2:55 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 50 min |
| Sep 9, 2:57 PM CDT | Special Weather Statement | LBF | Holt | 33 min |
| Sep 9, 3:11 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Sep 9, 3:30 PM CDT | Special Weather Statement | LBF | Logan | 30 min |
| Sep 9, 3:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 39 min |
| Sep 9, 3:39 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 39 min |
| Sep 9, 3:47 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 43 min |
| Sep 9, 4:11 PM CDT | Special Weather Statement | LBF | Custer | 49 min |
| Sep 9, 4:14 PM CDT | Special Weather Statement | LBF | Logan | 46 min |
| Sep 9, 4:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 15 min |
| Sep 9, 4:36 PM CDT | Special Weather Statement | LBF | Custer | 39 min |
| Sep 9, 5:01 PM CDT | Special Weather Statement | LBF | Lincoln | 29 min |
| Sep 9, 5:23 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 52 min |
| Sep 9, 5:46 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 44 min |
| Sep 9, 5:58 PM CDT | Special Weather Statement | LBF | Dawson | 47 min |
| Sep 9, 6:11 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 49 min |
| Sep 9, 6:31 PM CDT | Special Weather Statement | LBF | Frontier | 59 min |
| Sep 9, 6:50 PM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| Sep 9, 6:55 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 50 min |
| Sep 9, 6:57 PM CDT | Special Weather Statement | LBF | Frontier | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.